# SDR SWAA2022011850281

- Difficulty date: December 4, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO R-27 STRINGER TO FRAME AT BS 540.  REMOVED FASTENERS TO GAIN ACCESS AT FWD CARGO R-27 STRINGER TO FRAME AT BS 540 IAW B737-700 SRM 51-40-02-0G-0.  CLEANED AREA AT FWD CARGO R-27 STRINGER TO FRAME AT BS 540 FOUND CRACKED IAW SRM 53-00-03-1A-1.   REMOVED CORROSION ORIG. MAT.  0.032'; MAT. REMOVED: 0.020' REMAINING MAT.  0.012'.  FOUND OUT OF LIMITS IAW SRM 51-10-02-0G-0 & 53-00-03-1A-1 TABLE 101.  REMOVED FASTENERS COMMON TO REPAIR AT STRINGER-SKIN ATTACH FLANGE OF S-27R BETWEEN BS 540 & 500D IAW SRM 51-40-02-0G-0.  CUT-OUT STRINGER DAMAGED SECCION 24' 7/8 FROM AFT END.  ACCOMPLISHED ON EA:21-153-03794-WIP1.
